[ Ana Sayfa | Yayın Kurulu | İçindekiler | Arşiv | Yayın Arama | Yazarlara Bilgi | İletişim ]
Ege Journal of Medicine
2017, Cilt 56, Sayı 3, Sayfa(lar) 151-153
[ Türkçe Özet ] [ Tam Metin ] [ PDF ] [ Benzer Makaleler ]
Rhabdomyolysis after suicide attempt with escitalopram and enalapril
Sinan Oğuz, Nilden Tuygun, Can Demir Karacan
Ankara Dr. Sami Ulus Kadın Doğum, Çocuk Sağlığı ve Hastalıkları Eğitim ve Araştırma Hastanesi, Çocuk Acil Kliniği, Ankara, Türkiye
Keywords: Rhabdomyolysis, poisoning, pediatric, suicide

Rhabdomyolysis is a clinical syndrome characterized by muscle necrosis and the release of intracellular muscle ingredients into the blood circulation. The most serious complication is acute kidney injury. Rhabdomyolysis may occur due to various etiological factors. The most common reasons are crush injuries to muscle, excessive exercise, inflammatory muscle diseases, prolonged immobility, electrolyte imbalances and drug toxicity. The clinicians should be aware for rhabdomyolysis and its possible complications in drug poisoning cases. Enalapril may cause electrolyte imbalance and escitalopram may cause serotonin syndrome resulting rhabdomyolysis. In this paper we present a previously healthy fifteen years old girl, who developed rhabdomyolysis without electrolyte imbalance or neuroleptic syndrome after intake of enalapril and escitalopram for suicide attempt. A large number of drugs can cause rhabdomyolysis by different mechanisms. It should be kept in mind that the some drugs can cause rhabdomyolysis without causing significant clinical changes.

[ Türkçe Özet ] [ Tam Metin ] [ PDF ] [ Benzer Makaleler ]